Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 2, Pages 253-260
http://dx.doi.org/10.1155/S0161171291000285

Semigroup compactifications by generalized distal functions and a fixed point theorem

Department of Mathematics, North Central College, Naperville 60566, IL, USA

Received 15 August 1989

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. D. Pandian, “Semigroup compactifications by generalized distal functions and a fixed point theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 253-260, 1991. https://doi.org/10.1155/S0161171291000285.